American Journal of Computational Mathematics

Volume 1, Issue 3 (September 2011)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

Quasi-Reversibility Regularization Method for Solving a Backward Heat Conduction Problem

HTML  Download Download as PDF (Size: 220KB)  PP. 159-162  
DOI: 10.4236/ajcm.2011.13018    5,389 Downloads   9,915 Views   Citations


Non-standard backward heat conduction problem is ill-posed in the sense that the solution(if it exists) does not depend continuously on the data. In this paper, we propose a regularization strategy-quasi-reversibility method to analysis the stability of the problem. Meanwhile, we investigate the roles of regularization parameter in this method. Numerical result show that our algorithm is effective and stable.

Cite this paper

A. Qian and J. Mao, "Quasi-Reversibility Regularization Method for Solving a Backward Heat Conduction Problem," American Journal of Computational Mathematics, Vol. 1 No. 3, 2011, pp. 159-162. doi: 10.4236/ajcm.2011.13018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.